# SDR REXA201000293

- Difficulty date: December 7, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 20,841 hours, 18,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 601R108713
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN BETWEEN WS 353.00 AND 389.00 HAS 5 DENTS.  REPLACED SKIN PANEL IAW BOMBARDIER SERVICES ENGINEERING ORDER 601R-57-19981.
